# SDR GAIA00274

- Difficulty date: April 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, CORROSION ON ANGLE UNDER RIGHT SIDE SUPPORT ABOVE STRINGER 26R AT BS 735.  REPAIRED ANGLE PER IAW SRM 51-30-5 AND 51-10-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
